For the current REF see the REF 2021 website REF 2021 logo

Output details

10 - Mathematical Sciences

University of Sussex

Return to search Previous output Next output
Output 23 of 69 in the submission
Article title

Discontinuous Galerkin methods for mass transfer through semipermeable membranes

Type
D - Journal article
Title of journal
SIAM Journal on Numerical Analysis
Article number
-
Volume number
51
Issue number
5
First page of article
2911
ISSN of journal
1095-7170
Year of publication
2013
Number of additional authors
2
Additional information
-
Interdisciplinary
-
Cross-referral requested
-
Research group
C - Numerical Analysis & Sci. Comp.
Proposed double-weighted
No
Double-weighted statement
-
Reserve for a double-weighted output
No
Non-English
No
English abstract
-